Itchy feet: Hi all this might sound like a strange... - NRAS

NRAS

34,407 members42,788 posts

Itchy feet

jaqi1 profile image
14 Replies

Hi all this might sound like a strange question. When I go to bed i get an itchy feeling on the bottom of my foot. I can't scratch it to relieve it. It feels deep in my foot and it gives me a horrible feeling. I know this sounds very strange.

14 Replies
Thingybob profile image
Thingybob

I get exactly the same. In the same patch on my foot every night, worse when flaring. Nothing on my foot like a rash or anything just annoying deep itching , like its inside. Weird ! 🤔

Brychni profile image
Brychni in reply to Thingybob

Yep

jane1964 profile image
jane1964

Hello Jaqi1 I had itchy feet especially at night which then later started on my hands it kept me awake I thought it was something like a fungal infection but the cream didn't work so I went to see my doctor .In my case it was a symptom of a treatable autoimmune disease of my liver.I know it could be lots of things but I would say get your doctors to check it out.Jane.

beeckey profile image
beeckey in reply to jane1964

Hi jane it does not sound strange to me.I often get this in my feet and other parts of my body scratching does not make it go.I call it itchy bones and it is very annoying.

Brychni profile image
Brychni in reply to jane1964

Hi Jane, do you mind me asking what the condition was?

jane1964 profile image
jane1964 in reply to Brychni

Hi it is primary billiarry cholangitis ( PBC) it was a real shock when I thought I had a fungal skin infection!And reading about it I was pretty scared but patients generally do well now.

I have done very well on medication it is now 16 years since it was diagnosed.I have since developed another autoimmune condition vasculitis but on immunosuppressant treatment now I am better than I have been for years

Bon1 profile image
Bon1

Hi Jaqi

I have had this for years. I think it’s a bit of nerve damage? From reading that others here have it too maybe it is linked to our condition as it does often have nerve involvement too. I have a slightly numb toe on that foot too.

Bon

X

RADOONE profile image
RADOONE

Yep constantly started about 6 weeks after I started taking mtx so think it may be a side effect xx

Ninaseven profile image
Ninaseven

Hi. I had it after I started taking Humira. It would drive me crazy it was on both feet. It did stop after my first four injections. It’s very annoying especially at night.

Brychni profile image
Brychni

OMG, I had this last night! Had lots of itching all over, generally. Scalp, arms and other places...and my perennial itchy eye. Only just been told I have undifferentiated inflammatory arthritis and just about to start hydroxychloroquine (got appointment tomorrow to make sure it doesn't interact with migraine medication).

Maramara profile image
Maramara

It doesn t...I have that almost every night...it is weird Bcs u can t do anything about it

jaqi1 profile image
jaqi1 in reply to Maramara

I know and its a horrible sensation

Maramara profile image
Maramara

The thing is that this makes me look like a a wacko...Bcs I move a lot ,trying to get rid of this sensation...

MFrancis227 profile image
MFrancis227

Hello, I don’t get it often, but I do get it. It’s the itch you can’t scratch. It’s so annoying and drives me nuts. 🙄😩

You may also like...